MathSciNet Relay Station
MathSciNet bibliographic data
MR2391248 (2009k:60175) 60J45 (47D08 60F10 60J40)
Takeda, Masayoshi Large deviations for additive functionals of symmetric stable processes. J. Theoret. Probab. 21 (2008), no. 2, 336–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement